# SDR UIEA2024080100765

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 127,063 hours, 21,596 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N002821
- Part serial: D06504
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CGO FIRE WARNING ON SHORT FINAL.  R & R AFOLTS AFT CGO CIRCUIT CARD YLPA032 IAW AMM 26-10-01 & IPC 26-14-02-01. OPS CHECK / GND TEST PASS. NO DEFECTS NOTED. OK FOR SERVICE.
